# SDR DALA2025072205509

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415,  FRAME 63, FWD SIDE BETWEEN 1 AND 2 RT O/B U CHANNEL BRACKET NOTED WITH TOOLING DAMAGE ON INBD FACE.   REPAIRED PER ERA 627461-14 REV ORIG. (1098669)
